Coefficient estimates and radii problems for certain classes of polyharmonic mappings

J. Chen, A. Rasila*, X. Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We give coefficient estimates for a class of close-to-convex harmonic mappings (Formula presented.) , and discuss the Fekete–Szegő problem of it. We also determine a disk (Formula presented.) in which the partial sum (Formula presented.) is close-to-convex for each (Formula presented.). Then, we introduce two classes of polyharmonic mappings (Formula presented.) and (Formula presented.) , consider the starlikeness and convexity of them and obtain coefficient estimates for them. Finally, we give a necessary condition for a mapping (Formula presented.) to be in the class (Formula presented.).

Original languageEnglish
Pages (from-to)354-371
Number of pages18
JournalComplex Variables and Elliptic Equations
Issue number3
StatePublished - 4 Mar 2015
Externally publishedYes


  • close-to-convex
  • coefficient estimates
  • convex
  • harmonic mapping
  • partial sum
  • polyharmonic mapping
  • starlike
  • the Fekete–Szegő problem


Dive into the research topics of 'Coefficient estimates and radii problems for certain classes of polyharmonic mappings'. Together they form a unique fingerprint.

Cite this